# SDR DLM11962541

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C LOST ELECTRICAL POWER AT GATE WITH PASSENGERS ON BOARD.  RIGHT SIDE EMERGENCY LIGHTS AT ROW 30 TO 36 FLOOR LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE FOUND IN FLOOR TRACK WIRING.
